SYNTHES GMBH LARGE QUICK COUPLING FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.213 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by switzerland, that during service and evaluation.It was determined, that the quick coupling device was frozen/would not move.It was further observed, that the device had a seized gear, corrosion/rusting/pitting.And the labeling had an illegible etch.It was further determined, that the device failed pretest for marking and labeling, check for mechanical free movement and check general function in running mode.It was noted in the service order, that the device was not working.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported, that the event occurred in 2023.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed.And it was determined, that the device being frozen/would not move, identified during service and evaluation was confirmed.The assignable root cause was determined, to be traced to maintenance, which is improper maintenance.Udi#: (b)(4).